Jump to content

Recommended Posts

I have so many symptoms that I feel like they should be looked at as a whole instead of seperately. 

Chronic insomnia

Body aches and pain

Migraines

POTS

Racing heart (innapropriate sinus tachycardia)

Dermatitis

Eczema

Allergies

Asthma

IBS

Diverticulitis

Low B12

Positive ANA (no lupus or Rheumatoid arthritis)

Heat intolerance

Fatigue

Chianti malformation

Why can't someone see this may be one issue instead of many seperate?

 

 

Link to comment
Share on other sites

2 hours ago, deeschmee said:

Why can't someone see this may be one issue instead of many seperate?

Do you have a GP doctor for your physical issues?.....if so, might be a good idea to make an appointment with GP and ask about it.

  • Like 1
Link to comment
Share on other sites

4 minutes ago, CrazyRedhead said:

Do you have a GP doctor for your physical issues?.....if so, might be a good idea to make an appointment with GP and ask about it.

I've been messaging them today on the portal. They are suggesting that I follow up with each individual doctor. Not what I hoped for

  • Like 1
Link to comment
Share on other sites

Just now, deeschmee said:

I've been messaging them today on the portal. They are suggesting that I follow up with each individual doctor. Not what I hoped for

I'm sorry....All you can do is keep trying, and maybe, hopefully soon, a doctor might figure it out...

  • Like 1
Link to comment
Share on other sites

  • 1 month later...

Update: I am pretty sure the majority of these symptoms were related to Effexor. I think my body was rejecting it because as soon as I stopped it I felt better within a week. Of course then I felt awful after that due to withdrawal but still

  • Like 1
Link to comment
Share on other sites

6 hours ago, deeschmee said:

Update: I am pretty sure the majority of these symptoms were related to Effexor. I think my body was rejecting it because as soon as I stopped it I felt better within a week. Of course then I felt awful after that due to withdrawal but still

Yes, withdrawal from any long term psych med can be an unpredictable road. You think you're through the worst after 4-6 weeks and then BAM.....sh*t hits the fan. I'm considering starting back on Effexor myself for the 3rd time, after a complete (unsuccessful) med washout. Did you ever find if some of the above symptoms were indeed related to withdrawal?

What dose were you on & for how long? Was it Effexor XR (which has a longer half-life)? I thought I read that you were switching to Pristiq? I've never been on Pristiq (and frankly, don't know the major difference in effect between the two since they are so similar)

  • Like 1
Link to comment
Share on other sites

On 5/26/2022 at 9:38 PM, deeschmee said:

I've been messaging them today on the portal. They are suggesting that I follow up with each individual doctor. Not what I hoped for

I feel for you...GP's are useless when it comes to complicated illness, especially with comorbid chronic mental illness & psych meds involved.

  • Like 1
Link to comment
Share on other sites

Believe it or not I was only on 37.5 Effexor ER. I'm just putting two and two together and realizing that as soon as I stopped all my side effects stopped. So I can just assume that yes they were from Effexor. And I am on Pristiq now 25 mg which I'm seeming to tolerate a little bit better but the side effects are coming back very mildly. Restless sleeping little bit of a racy heart total exhaustion little stomach ache not anything to the degree of Effexor though which is very weird. I guess I'm metabolizing it differently LOL

20 minutes ago, Blahblah said:

term psych med can be an unpredictable road. You think you're through the worst after 4-6 weeks and then BAM.....sh*t hits the fan. I'm considering starting back on Effexor myself for the 3rd time, after a complete (unsuccessful) med washout.

So did it just stop working for you? What was your dose? 

I took effexor for at least 7 years 😯

Link to comment
Share on other sites

Maybe you have start-up effects? But I know how frustrating it is to put your hope into something & feel such little benefit (with side effects).

I've been on Effexor a few different times, different doses. Last time, maybe 2 years at 150mg. Apathy, numbness, vision problems, intermittent brain zaps, sexual dysfunction got to me. Overall, I never feel "well" taking these drugs long term. This is the problem with psych drugs. They all have long term effects (often physical), but they are great at dulling your emotions, if that's what you want I suppose. It's fine for awhile until you realize life is quickly passing you by. I am tired of feeling dead inside, not caring about anything.

  • Like 1
Link to comment
Share on other sites

14 hours ago, deeschmee said:

I'm going to try Spravato ketamine treatment soon

I wish my insurance covered Spravato treatments, but unfortunately, they don't as of now.

 

Edited by CrazyRedhead
Link to comment
Share on other sites

1 hour ago, CrazyRedhead said:

I wish my insurance covered Spravato treatments, but unfortunately, they don't as of now.

if you've tried everything under the sun, sometimes insurance companies will pay for non-formulary drugs after your physician (psychiatrist in this case) submits a request to override the formulary in your best interests. this happened to me when first beginning lyrica, although lyrica turned into a nightmare but that's another story.

  • Like 2
Link to comment
Share on other sites

1 hour ago, basuraeuropea said:

if you've tried everything under the sun, sometimes insurance companies will pay for non-formulary drugs after your physician (psychiatrist in this case) submits a request to override the formulary in your best interests. this happened to me when first beginning lyrica, although lyrica turned into a nightmare but that's another story.

Thanks so much...I didn't know this !!....I will discuss this with my pdoc at next appointment on July 25...

  • Like 2
Link to comment
Share on other sites

 Share

×
×
  • Create New...